# SDR ASAA0180001

- Difficulty date: January 3, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081167
- Part serial: 28
- Condition: Lack Of Lube
- Location: L1 Door
- Part time: 29,640 hours, 15,970 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFTER ARRIVAL AT GATE, L1 DOOR (FORWARD LEFT CREW/PAX DOOR) WAS DETERMINED TO BE HARD TO OPEN.  LUBRICATED DOOR HINGE.  DOOR THEN OPERATED PROPERLY.  (M)
